# SDR DALA2020041602271

- Difficulty date: April 14, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 64,775 hours, 25,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6342074) COCKPIT EMERGENCY LIGHT INOPERATIVE. R/R COCKPIT EMERGENCY DOME LIGHT PER AMM 33-14.
